“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8714
School of Mathematics
  Title:   Williamson matrices up to order 59
  Author(s):  B. Tayfeh-Rezaie (Joint with W. H. Holzmann and H. Kharaghani)
  Status:   Published
  Journal: Des. Codes Cryptogr.
  Vol.:  46
  Year:  2008
  Pages:   343-352
  Supported by:  IPM
A recent result of Schmidt has brought Williamson matrices back into the spotlight. In this paper a new algorithm is introduced to search for hard to find Williamson matrices. We find all nonequivalent Williamson matrices of odd order n up to n=59. It turns out that there are none for n=35, 47, 53, 59 and it seems that the Turyn class may be the only infinite class of these matrices.

Download TeX format
back to top
scroll left or right